Advertisement




More DailyStrength
Health Event Calendar
See what's new on the site
Step-by-step Tutorials
How to use DailyStrength
We're on Facebook
Check out our page
Follow us on Twitter
Read our tweets
Get Cool DS Stuff
Shirts, Hats, Baby Wear
Advice:
Weaning off estrogen
Watch this 
View More Posts Ignore
I have been on estrogen for 18 years (don't ask), the doctors screwed up. Most of the time I was on Ogen. For the past several years I have been on bioidentical hormones. Now saliva testing is showing my levels of estradial and estrone and progesterone as too high. My doctor feels it's time to wean me off, and I agree although I'm scared of it. The lower I go on estrogen, the more depressed I am and I am prone to severe depression and don't want to go there again. My doc decided to try the Vivelle Dot, .05 strength. I did this yesterday. I had it on for three hours, and after the first one started all kinds of awful side effects. I called a pharmacist (weekend...can't get the doc) and he advised to take it off...I did....have been sick for two days now and have no other estrogen to take until I try and get the doc tomorrow and hope the compounding pharmacy can get what she decides to do made quickly and shipped to me. Meanwhile, I'm in for a rough road for a few days. I'm looking for people who have tried the Vivelle Dot and what their experiences were or are, and also people who have weaned off estrogen and their story. Thank you so much...I'm scared I'll wean off estrogen and be depressed forever.
Posted on 04/01/07, 07:06 pm
2 Replies Add Your Advice
Reminder: This is a support group for Menopause. We trust you will do your best to remain positive and helpful. For more information, see our rules of the road.

You may also create your own Member Groups where you can moderate the discussion.
Advice:
Email me when others reply to this topic help
View More Posts Ignore
Reply #1 - 08/17/10  6:49pm
" I have been on the vivelle patch for 5 months along with prometrium and testosterone. I am also prone to anxiety/depression due to a surgery a year ago. I am currently starting to wean off the patch as I just can't stand the side effects of the prometrium/lexapro mix. I also think that the BHRT treatment is a bit much for me tohandle right now. Lots of blood tests and it seems there is always something else I need to take, like DIM. The testosterone and lexapro are the only things I've taken that seemed to help. The estrogen was a hassle due to withdrawal symptoms etc when I stopped it for my cycle. Let me know what you choose and I will let you know how my weaning goes! Thanks "
View More Posts Ignore
Reply #2 - 08/23/10  2:53pm
" Check out Estro Rhythm by It Works, I love it and feel great. It is all natural and for the first time in a long time I feel like my normal self. Good Luck. http://www.jillwolfert.itworks.net/... "

Add Your Advice
Advertisement


More From Around the Web